# SDR HNAA2021060700233

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 47,506 hours, 44,663 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLT AT FL 250 LIGHT GREY SMOKE AND ELECTRICAL SMELL IN  COCKPIT AND CABIN. FA REPROTED LOUD SQUEALING NOISE COMING FROM PACK 2.  SMOKE AND SMELL ALONG WITH NOISE DISAPPATED WHEN PACK 2 TURNED OFF   MX R&R #2 ACM REF AMM 21-51-03
